Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)



Construction of tame supercuspidal representations

Author: Jiu-Kang Yu
Journal: J. Amer. Math. Soc. 14 (2001), 579-622
MSC (2000): Primary 22E50, 11F70; Secondary 20G25
Published electronically: March 23, 2001
MathSciNet review: 1824988
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information


We give a quite general construction of irreducible supercuspidal representations and supercuspidal types (in the sense of Bushnell and Kutzko) of $p$-adic groups. In the tame case, the construction should include all known constructions, and it is expected that this gives all supercuspidal representations. We also give a conjectural Hecke algebra isomorphism, which can be used to analyze arbitrary irreducible admissible representations, following the ideas of Howe and Moy.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (2000): 22E50, 11F70, 20G25

Retrieve articles in all journals with MSC (2000): 22E50, 11F70, 20G25

Additional Information

Jiu-Kang Yu
Affiliation: Department of Mathematics, Princeton University, Princeton, New Jersey 08540
Address at time of publication: Department of Mathematics, University of Maryland, College Park, Maryland 20742

Keywords: Supercuspidal representation, Hecke algebra
Received by editor(s): August 30, 1999
Received by editor(s) in revised form: November 13, 2000
Published electronically: March 23, 2001
Additional Notes: The author was supported in part by grant DMS 9801633 from the National Science Foundation.
Article copyright: © Copyright 2001 American Mathematical Society